Record number :
1559093
Title of article :
Shape mixtures of multivariate skew-normal distributions
Author/Authors :
Arellano-Valle، نويسنده , , Reinaldo B. and Genton، نويسنده , , Marc G. and Loschi، نويسنده , , Rosangela H. and Iglesias، نويسنده ,
Issue Information :
دوفصلنامه با شماره پیاپی سال 2009
Pages :
11
From page :
91
To page :
101
Abstract :
Classes of shape mixtures of independent and dependent multivariate skew-normal distributions are considered and some of their main properties are studied. If interpreted from a Bayesian point of view, the results obtained in this paper bring tractability to the problem of inference for the shape parameter, that is, the posterior distribution can be written in analytic form. Robust inference for location and scale parameters is also obtained under particular conditions.
Keywords :
62E15 , 62H05 , Bayes , Skewness , Skew-normal distribution , Shape parameter , Regression model , Conjugacy , Robustness
Journal title :
Journal of Multivariate Analysis
Serial Year :
2009
Link To Document :
بازگشت